# SDR SWAA2021080590139

- Difficulty date: July 1, 2021
- Submitted: August 5, 2021
- Operation: Air carrier
- Aircraft: N295WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 32541
- Aircraft time: 46,030 hours, 27,458 cycles
- System (JASC): 5312 · Fuselage Main, Bulkhead
- Part: Bulkhead
- Condition: Cracked
- Location: Aft Cargo
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT CARGO FWD BULKHEAD PANEL#142MW IS CRACKED AND PUNCTURED. ; / [01] REMOVED PANEL 142MW PER AMM 25-52-18.; [02] FABRICATED PANEL 142MW PER AMM 25-52-01. PANEL TO BE INSTALLED ON EO 5360-E-16462-NG.; [03] INSPECTED AS REQUIRED
